Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online
Ask a Urologist   »  

Getting pain in lower stomach when urinating and noticed trace of blood in urine. What is wrong?

User rating for this question
Very Good
Answered by
Practicing since : 2008
Answered : 689 Questions
i get pain in lower stomach when urinating i have had it dipped an there is a trace of blood in urine and i have noticed a discharge
Posted Fri, 16 Nov 2012 in Urinary and Bladder Problems
Answered by Dr. Asra Ishtiaq Ahmed 2 hours later
Hello there.

Thanks for writing.

Before I keep the possibilities, I want to know if you have attained menopause.

Are you experiencing vaginal discharge or urinary discharge?

You have a medical history of cystitis, when was it and what treatment you took at that time? Also have you ever got an ultrasound done?

I would appreciate if you kindly revert back to me with the answers.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor